# SDR FF6R112443

- Difficulty date: August 16, 2002
- Submitted: October 10, 2002
- Operation: General aviation
- Engine: Tmeca ARRIEL1D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 350A32314306
- Part serial: 2717
- Condition: Dented
- Location: Rgb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PINION HAS DENT ON END OF SHAFT.  BEVEL RING GEAR HAS CHATTER MARKS IN 7 HOLES.
